# SDR GNB2004F00000

- Difficulty date: August 25, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N26156
- Make and model: Cessna 402C
- Aircraft serial: 402C0112
- Engine: Cont TSIO520*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: S20010777
- Condition: Cracked
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT PRE-FLIGHT, HYDRAULIC RESERVOIR LOW.  MAINTENANCE PRESSURE CHECKED SYSTEM, FOUND NR 6 PRESSURE LINE CRACKED AT BEND RADIUS.
